# SDR 2005UALA01315

- Difficulty date: November 21, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 37,978 hours, 28,123 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 294-336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CREASE BEAM CORRODED FROM STA 294 TO STA 336 AT STR 17, RBL 57 WL 208.    REPL'D CREASE BEAM REF SRM51-40-02.
